MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. KIT RSV 30 TEST PHYSICIAN VERITOR; ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. KIT RSV 30 TEST PHYSICIAN VERITOR; ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS
Catalog Number 256038
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that kit rsv 30 test physician veritor discrepant results compared to pcr results.No patient impact was reported.The following information was provided by the initial reporter: discrepancy in the results of rapid respiratory virus tests (rsv and flu) versus the pcr results performed by bd max.Rapid tests were performed on nasopharyngeal swabs.For vsr, the bd veritor system clia kit was used, lot: 1294669 and expiration date: 09-20-2024.For flu, the bd veritor system clia kit was used, lot: 2292271 and expiration date: 10-12-2025.Pcr was performed on nasopharyngeal aspirates using the bd max sars-cov2/flu kit, lot 2270730 and expiration date: 05-12/2023.
 
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Further information was provided by the customer which indicated that the device performed as intended; they are no longer alleging any defect with the product.There was no report of serious injury, medical intervention, or reportable device malfunction.The previous mfr report #3014704491-2023-00444 should be considered cancelled.
 
Event or Problem Description

Brand Name
KIT RSV 30 TEST PHYSICIAN VERITOR
Common Device Name
ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17507412
Report Number3014704491-2023-00444
Device Sequence Number6496311
Product Code GQG
UDI-Device Identifier00382902560388
UDI-Public00382902560388
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K132456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/20/2024
Device Catalogue Number256038
Device Lot Number1294669
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown